# SDR VNAA202412240001

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183387 DISCREPANCY: LBL 9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 485 TO F.S. 581. CORRECTIVE ACTION: REMOVED LBL9 FLOOR SEAT RAIL BETWEEN F.S. 485- F.S. 581 IAW CRJ 700 AMM 53-00-49-000-801-A03. INSTALLED NEW P/N SH670-33426-1-RAIL, SEAT. AT LBL9 FLOOR SEAT RAIL BETWEEN F.S. 485- F.S. 581 IAW CRJ 700 AMM 53-00-49-400-801-A03.     SH670-33426-1
